MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK BICEPS IMPLANT; NON-DEGRADABLE FIXATION FASTENER

ARTHREX, INC. FIBERTAK BICEPS IMPLANT; NON-DEGRADABLE FIXATION FASTENER
Model Number FIBERTAK BICEPS IMPLANT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation.
 
Event or Problem Description
It was reported that during a mpfl procedure, after the surgeon implanted the anchors and removed the ar-3671 from the patient, the anchor came right out of the bone.No additional information provided.Additional information requested.

Brand Name
FIBERTAK BICEPS IMPLANT
Common Device Name
NON-DEGRADABLE FIXATION FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19298136
Report Number1220246-2024-03178
Device Sequence Number17646196
Product Code MBI
UDI-Device Identifier00888867305403
UDI-Public00888867305403
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberFIBERTAK BICEPS IMPLANT
Device Catalogue NumberAR-3671
Device Lot Number12641861
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2021
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown